# SDR DALA2024081408151

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 44,912 hours, 16,874 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Condition: Missing
- Location: Flap Bellcrank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3772 -ATB- DECLARED EMERGENCY DUE TO LE FLAP TRANSIT LIGHT ILLUMINATED. CORRECTIVE ACTION: FOUND RIGHT WING #4 KRUEGER FLAP BELL CRANK BOLT MISSING. REPLACED BOLT. OPS CHECKS GOOD. (LP 6151440)
